Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
76 Posts
Discussion Starter · #1 ·
HI I HAVE BEEN ON LOTRONEX FOR 6 WEEKWS NOW 1 PILL A DAY AND ALL OF A SUDDEN I AM HAVING BAD SLEEPING PROBLEMS ANY ONE ELSE HAVE THIS IT;S PROBABLY NOT RELATED TO THE LOTRONEX BUT JUST WONDERED I CALLED THE GLAXO PEOPLE AS I AM IN THEIR STUDY AND THEY DID NOT THINK IT;S RELATED ANYWAY ANY ADVISE ON HOW TO GET A GOOD NIGHT;S SLEEPIT;S MAKING ME REALLY NERVOUS THANKS
 

·
Registered
Joined
·
299 Posts
hi maureeni got a prescription for lotronex when itfirst came outi took two the first day and felt jittery,i slept ok that first night, but when I woke up, still lying in bed, I was still feeling jittery..since i have history of anxiety and panic attacks, I stopped taking it after only one day. I posted on here, and believe only one person said they had similar experience. I have had other drugs that gave me antagonistic effect (I think that means the opposite of what they are supposed to ), so I attribute it to that. I have no doubt at all the lotronex caused my feelings...they were very different than any others I had had inthe past. ((my doctor said lotronex could cause depression because of the serotonin blockag..well, I got anxiety) I have tried other drugs for IBS-D and never expereinced the jitters...I am not afraid to try new things.This may not help you, and you have been on it for quite a while, but this was my experience. I probably should try it again..but I am doing OK on caltrate, immodium and tranxene right now, and just don't want that awful "outside my skin" feeling I had!j
 

·
Registered
Joined
·
6,922 Posts
Hi Maureen:I'm not on Lotronex but I thought I'd put my two cents in.Could your sleeping problems be related to something that is going on in your life now? Any stressors: new job, kids, even happy changes? Anything can throw your sleep off.For some people the anniversary of something traumatic that happened in their life can trigger off insomnia. I think I remember hearing that it commonly happens at 6 months intervals at first, but it's been years since I studied it and am not sure.Are you staying up later than usual, or going to bed earlier? Have you moved?Any of these can have an effect on your sleep patterns, so I'd suggest writing down all the changes you have been through recently to see if you can pinpoint anything. Sometimes you can figure it out that way.I hope this helps!
JeanG
 

·
Registered
Joined
·
76 Posts
Discussion Starter · #4 ·
THANKS FOR THE FEEDBACK ON THE LOTRONEX,I DID NOT THINK ABOUT THE SERITONAN BEING BLOCKED I HAVE BEEN DEPRESSED SINCE I STARTED TAKING IT and when I SHOULD HAVE BEEN HAPPY ABOUT NO I.B.S.I FELT DOWN THE Glaxo people wont tell you much but I AM SEEING my G.I DOCTOR NEXT WEEK AND I WILL ASK HIM.I AM getting ready for a trip to IRELAND IN Julyand thinking about it at night hense NO SLEEP so maybe that is it thanks a lot I WILL not take the Lotronex untill I SEE MY doctor
 
G

·
I had sleep problems when I was on Lotronex and I know for a fact that is what it was from. Hard time falling asleep and waking several times at night. I have since gone off it and have not had a problem since. It also didn't help my D symptoms and gave me terrible C.Just thought I'd let you know, you're not alone.
 
1 - 5 of 5 Posts
Top